R-and T-Groupoids: A Generalization of Groups.

M.A. Taylor

Aequationes mathematicae (1975)

  • Volume: 12, page 242-248
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Taylor, M.A.. "R-and T-Groupoids: A Generalization of Groups.." Aequationes mathematicae 12 (1975): 242-248. <http://eudml.org/doc/136513>.

author = {Taylor, M.A.},
journal = {Aequationes mathematicae},
pages = {242-248},
title = {R-and T-Groupoids: A Generalization of Groups.},
url = {http://eudml.org/doc/136513},
volume = {12},
year = {1975},

AU - Taylor, M.A.
TI - R-and T-Groupoids: A Generalization of Groups.
JO - Aequationes mathematicae
PY - 1975
VL - 12
SP - 242
EP - 248
UR - http://eudml.org/doc/136513
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.